# SDR SWAA2021112329055

- Difficulty date: October 11, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737*
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BTW BL0 TO RBL24.75 CENTER SECTION ; 2021-460684 / [01] TOOL USED:ELECTRONIC CALIPER P/N:2340A11;S/N:B17119106;DUE DATE:23/SEP/22.; [02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BTW BL0 TO RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02-0G.SEE INDIVIDUAL SIGN OFFS BELOW.; [03] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BTW BL0 TO RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02-0G.P/N USED 143A5240-36; SEE INDIVIDUAL SIGN OFFS BELOW. RII
